# SDR UIEA2021100602194

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 97,338 hours, 23,119 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Generator
- Part number: 727810C
- Part serial: 1436
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

APU GEN TRIPPED OFF 2X( ITEM TRANSFERED TO MDDR 154611 CAT C DUE 15OCT21 PER MEL 49-11-01A  /  REF LOG 1373475 ITEM 3: REMOVED AND REPLACED APU GENERATOR IAW AMM 24-21-01. OPS CKS NML. DMI 154611 CLEARED.  /    )
